# SDR ASAA2017040620384

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,962 hours, 3,316 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22585
- Condition: Failed
- Location: Cabin Temp
- Part time: 9,961 hours, 3,315 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP LIGHT ILLUMINATES ON RECALL. CLEARS UPON RESET. ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONT BITE IAW AMM 21-61-00. FOUND FWD ZONE TRIM VALVE FAILED IN VERIFY. REMOVED & REPLACED FWD ZONE TRIM VALVE IAW AMM 21-61-21 OPS & LEAK CK GOOD.
